MAUDE Adverse Event Report: MEDTRONIC MEXICO PACIFIC PLUS US; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

MEDTRONIC MEXICO PACIFIC PLUS US; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number PCP070060130
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use a hawkone h1-m device with a non-medtronic 7fr sheath and 0.014 non-medtronic device during treatment of an 80mm 90% stenotic fibrous, calcified lesion in the patient¿s right proximal superficial femoral artery (sfa) of diameter 7mm.Severe tortuosity and moderate calcification were reported.The ifu was followed and the device was prepped without issue.The vessel was pre-dilated.The device did not pass through a previously deployed stent, no resistance was encountered when advancing the device and no excessive force was used.However, the hawkone was unable to reach the lesion.A non-medtronic atherectomy device was used to treat the lesion.This was followed by a 7x60 pacific plus device.The device was inflated to 5atm using a non-medtronic device but the balloon burst.All fragments of the balloon were retrieved.A non-medtronic balloon was used to treat the common femoral.No patient injury was reported.
 
Additional Manufacturer Narrative
Image review: four photographic images of cine images were received for evaluation.The images are of the patients right proximal superficial femoral artery.The vessel exhibits tortuosity and calcification.In three of the four images a hawkone directional atherectomy device can be identified.In the second image only a support sheath, guidewire, and a radiopaque marker on the guidewire could be identified.A pta could not be identified in any of the four images.Technical analysis of the images is inconclusive for a pacific plus pta balloon bursting at 5atm when inflated.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the balloon was safely removed from the patient.No intervention required.If information is provided in the future, a supplemental report will be issued.

Brand Name
PACIFIC PLUS US
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key8798169
Report Number9612164-2019-02911
Device Sequence Number14271053
Product Code LIT
UDI-Device Identifier08033477054391
UDI-Public08033477054391
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2021
Device Catalogue NumberPCP070060130
Device Lot Number216784219
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer07/24/2019
09/05/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date07/25/2019
09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient Weight127